Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I took isotretinoin 10 mg for 5 months , about 5 weeks after i left it i had terrible hair fall, i lost about 50 strands of hair every day , about 5-6 moths later hair started to regrow , know im almost 1 year of isotretinoin , and i have say 75% of hair i had before i started having isotretinoin. i have lost much hair at temple region. I have to grow long hair to hide it.

1. will my hair go back back to normal?

2 Do i have MPB? Will i lose hair earlier than everyone?

3. What is MPB cycle ??

Share this post


Link to post
Share on other sites

People can lose up to 100 strands of hair a day and it is considered "normal".. So 50 is nothing to worry about. Accutane does have hair loss as a side effect and I experienced it myself. The hair loss from Accutane is usually TE (google it) and will grow back. I don't know what MPB is, so can't help you there.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×